Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Gaviscon Double Action Liquid

300ml

£8.49

Gaviscon Double Action 300ml Peppermint Liquid

  • A unique formulation/combination for effective dual relief
  • Gets to work in seconds
  • To help stop acid entering the food pipe, even when lying down
Information Leaflet
SKU: 3229614 Categories: ,

Description

Gaviscon Double Action 300ml Peppermint Liquid

  • A unique formulation/combination for effective dual relief
  • Gets to work in seconds
  • To help stop acid entering the food pipe, even when lying down

Unlike antacids, Gaviscon works in 2 ways:

It neutralises acid and creates a physical barrier

Forms a protective barrier

Forming a raft, or layer, on the top of your stomach contents and helping to physically keep stomach acid in your stomach, where it belongs

9 out of 10 people would use Gaviscon Double Action again 1

1 based on a survey of 45 heartburn and indigestion sufferers compared to control

Additional information

Pack Size

300ml

Uses / Instructions

For oral administration. Shake well before use.
Adults, elderly and children 12 years and over: 10-20 ml after meals and at bedtime, up to four times per day.
Children under 12 years: Should be given only on medical advice.

Warnings

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product.
If you have phenylketonuria, note that this product is sweetened with aspartame (E951), a source of phenylalanine.
If symptoms persist after 7 days consult your doctor.

Side Effects

Ingredients

Liquid: Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates. See leaflet for further information.

Reviews

There are no reviews yet.

Be the first to review “Gaviscon Double Action Liquid”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart